MathSciNet Relay Station
MathSciNet bibliographic data
MR89999 (19,752b) 22.0X
Mackey, George W. Borel structure in groups and their duals. Trans. Amer. Math. Soc. 85 (1957), 134–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement